# SDR IPXA2014041482626

- Difficulty date: April 1, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 29,483 hours, 16,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536112
- Condition: Damaged
- Location: Fs 906 Rbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION: C10, MAIN CABIN FLOOR PANEL 241XGF IS DAMAGED.  FABRICATED NEW FLOOR PANEL IAW REOB757-5320-9692.
